Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 162, NWS State College, PA

June 12, 20117 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2011, 2:06 PM EDT for 7 counties in Pennsylvania. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2011, 2:06 PM EDT (18:06 UTC)
Expired
Jun 12, 2011, 3:00 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 2:50 PM EDTHAIL 0.88Valley Green, PAHAIL FOR 10 MINUTES
Jun 12, 3:07 PM EDTHAIL 12 S Valley Green, PAONE INCH SIZE HAIL AT ETTERS... PA
Jun 12, 3:07 PM EDTHAIL 14 Se Middletown, PAONE INCH SIZE HAIL AT ETTERS... PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS51 KCTP 121806
SVRCTP
PAC001-041-043-071-075-099-133-121900-
/O.NEW.KCTP.SV.W.0162.110612T1806Z-110612T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 300 PM EDT

* AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  ELLENDALE FORGE TO NEWVILLE...MOVING SOUTHEAST AT 25 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCKVILLE AND LINGLESTOWN AROUND 215 PM EDT...
  WEST FAIRVIEW AND WALNUT BOTTOM AROUND 220 PM EDT...
  SKYLINE VIEW AND PROGRESS AROUND 225 PM EDT...
  SHIREMANSTOWN AND MECHANICSBURG AROUND 230 PM EDT...  

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 202 AND 270...I-81 BETWEEN
MILE MARKERS 31 AND 79...I-83 BETWEEN MILE MARKERS 26 AND 50...I-283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4011 7756 4016 7762 4043 7685 4025 7631
      3993 7697
TIME...MOT...LOC 1806Z 293DEG 20KT 4039 7682 4015 7745

$$

FORECASTER: LA CORTE
1 follow-up statement
611 
WWUS51 KCTP 121823
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT SUN JUN 12 2011

PAC001-041-043-071-075-099-133-121900-
/O.CON.KCTP.SV.W.0162.000000T0000Z-110612T1900Z/
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-
YORK PA-
223 PM EDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN YORK...EAST CENTRAL PERRY...SOUTHWESTERN LEBANON...
NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN...CUMBERLAND AND
NORTHEASTERN ADAMS COUNTIES...

AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LINGLESTOWN TO WALNUT BOTTOM...
MOVING SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
WEST FAIRVIEW AND HARRISBURG AROUND 230 PM EDT...
SKYLINE VIEW AND PROGRESS AROUND 235 PM EDT...
NEW CUMBERLAND AND LOWER ALLEN AROUND 240 PM EDT...
STEELTON AND RUTHERFORD HEIGHTS AROUND 245 PM EDT... 

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 219 AND 267...I-81 BETWEEN
MILE MARKERS 31 AND 79...I-83 BETWEEN MILE MARKERS 27 AND 50...I-283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN NEW BUFFALO AND 
HALIFAX FROM THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 3994 7700 4010 7752 4043 7685 4026 7635
TIME...MOT...LOC 1823Z 293DEG 20KT 4037 7677 4008 7736

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:13 AM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 10:13 AM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1013 AM EDT SUN JUN 12 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THIS AFTERNOON. NORTHWESTERLY FLOW
ALOFT THIS WEEK WILL LEAD TO A MAINLY DRY FORECAST THROUGH MID
WEEK...BUT ISOLATED SHOWERS ARE POSSIBLE EACH DAY. THEN THE FLOW
WILL TURN MORE TO THE WEST FOR THE LATTER HALF OF THE WEEK...AND
CREATE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
DRIER AIR WILL TAKE SOME TIME TO WORK IN LATER TODAY...BUT THE
WIND SHIFT TO THE WEST IS ALREADY INTO THE NW. SHOWERS POPPING UP
IN THE W SEEM TO BE ALONG THE WIND SHIFT AND ASSOCIATED WITH THE
SHORT WAVE PUSHING ACROSS LAKE ERIE AND INTO WRN NY STATE. SPC HAS
STARTED TO MENTION THE ERN HALF OF THE AREA IN THE DAY 1
OUTLOOK...AS CAPES IN THE EAST DO RISE ABOVE 1200J/KG AND DAYTIME
HEATING MIXING SHOULD BE GOOD WITH MINOR/SHORT-LIVED CLEAR SLOT
MOVING IN NOW AND WILL BE THERE FOR LATE MORNING/EARLY AFTN. UNI-
DIR SHEAR TODAY IN THE WEST...BUT LLVL HELICITY COULD BE ENHANCED
BY WEAK ERLY FLOW IN THE EAST. MID LEVEL WINDS NOT ALL THAT
IMPRESSIVE AT 30-40KTS PER LATEST RUC. TOPS COULD GET ABOVE
30KFT AND WBZ AROUND 9-10KFT. ADJ POPS AND TIMING OF SHRA/TSRA
JUST SLIGHTLY.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS THE SYSTEM MOVES TO THE NE EXPECT CLEARING SKIES AND DRIER
CONDITIONS OVERNIGHT TO DOMINATE.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MUCH COOLER CONDITIONS TO START THE EXTENDED PERIOD AS 5H CLOSED
LOW OVER QUEBEC DROPS SOUTHEASTWARD THROUGH NEW ENGLAND AND INTO
THE GULF OF MAINE MON-WED. THIS WILL KEEP BELOW NORMAL TEMPS AND
AT LEAST A SLIGHT CHANCE OF SHOWERS THANKS TO STEEP LAPSE RATES
EACH AFTERNOON OVER CENTRAL PA THROUGH MID WEEK.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
ISOLD PRECIP IS POSS UNTIL LATE AM IN THE WRN TAFS...AND SCT
STORMS ARE EXPECTED IN THE E THIS AFTN AS THE DRIER AIR ARRIVES.
OTHERWISE VFR OUTSIDE THE TS/SHRA. ANY CONVECTION SHOULD BE OVER
BY/SHORTLY AFTER 00Z.

OUTLOOK...
MON-TUE...MAINLY VFR.
WED-THU...SCT SHRA/TSRA.

&&

.HYDROLOGY...
ALL FLWS HAVE BEEN CANCELLED...BUT WATER-LOGGED GROUND IN THE SE
COULD LEAD TO ADDTNL MINOR/SMALL STREAM FLOODING THIS AFTN/EVE...AS
THUNDERSTORMS ARE EXPECTED AGAIN. ANY ADDTNL SIG RAIN MAY PUSH THE
LARGER CREEKS UP AS WELL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/CERU
NEAR TERM...DANGELO
SHORT TERM...ROSS/CERU
LONG TERM...DEVOIR/RXR
AVIATION...CERU
HYDROLOGY...DANGELO
Hazardous weather outlook, Jun 12, 1:53 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SUN JUN 12 2011

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-058-131800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
153 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ036-056-057-059-063>066-131800-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
153 PM EDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 12, 1:13 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EDT SUN JUN 12 2011

PAZ028-050-052-056>058-063-121745-
CUMBERLAND PA-DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-
113 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JUNIATA...NORTH
CENTRAL CUMBERLAND...NORTHERN DAUPHIN...PERRY...SOUTHEASTERN
SNYDER...SOUTHWESTERN NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL
COUNTIES...

AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RESLER TO BLACKLOG...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS AND CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THESE STORMS WILL BE NEAR REBUCK AROUND 120 PM...LECK KILL
AROUND 130 PM...ROUGH AND READY AROUND 140 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 216...I-81 BETWEEN
MILE MARKERS 106 AND 108.

LAT...LON 4037 7775 4042 7771 4083 7676 4061 7640
      4017 7742

FORECASTER: LA CORTE
Special weather statement, Jun 12, 1:22 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT SUN JUN 12 2011

PAZ026-034>036-121745-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
122 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...SOUTH CENTRAL
HUNTINGDON...SOUTHERN BEDFORD AND WESTERN FRANKLIN COUNTIES...

AT 119 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WATERFALL TO SALUVIA TO CLEARVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR FORT LITTLETON
AROUND 130 PM...NEEDMORE AROUND 140 PM AND BIG COVE TANNERY AROUND
150 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 162 AND 189...I-70 BETWEEN
MILE MARKERS 148 AND 170.

LAT...LON 3972 7876 4000 7822 4021 7810 4004 7760
      3984 7773 3972 7802

FORECASTER: LA CORTE
Local storm report, Jun 12, 1:26 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 NW LEBANON            40.38N  76.48W
06/11/2011                   LEBANON            PA   NWS STORM SURVEY

            A SWATH OF CORN STALKS WERE BLOWN DOWN IN A FANNED OUT
            PATTERN. 4 TREES BLOWN DOWN ALSO. ESTIMATED WIND SPEED
            85 MPH

&&

EVENT NUMBER CTP1100283

KREKELER
Local storm report, Jun 12, 1:27 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     4 NW LEBANON            40.38N  76.48W
06/11/2011                   LEBANON            PA   NWS STORM SURVEY

            4 TO 6 TREES BLOWN DOWN...KNOCKING DOWN WIRES AND POWER
            POLES. ESTIMATED WIND SPEED 85 MPH

&&

EVENT NUMBER CTP1100284

KREKELER
Special weather statement, Jun 12, 1:53 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT SUN JUN 12 2011

PAZ035-036-063-064-121830-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-FULTON PA-
153 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHWESTERN
ADAMS...SOUTHERN FULTON AND SOUTHWESTERN CUMBERLAND COUNTIES...

AT 150 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NEWBURG TO HANCOCK...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR SHIPPENSBURG
AROUND 200 PM...AND WALNUT BOTTOM AROUND 210 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 203 AND 204...I-70 BETWEEN
MILE MARKERS 164 AND 170...I-81 BETWEEN MILE MARKERS 1 AND 38.

LAT...LON 4017 7758 4010 7710 4007 7713 4005 7708
      3972 7766 3972 7836

FORECASTER: LA CORTE
Local storm report, Jun 12, 1:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             NEW BUFFALO             40.45N  76.97W
06/12/2011  M1.00 INCH       PERRY              PA   PUBLIC

&&

EVENT NUMBER CTP1100285

KREKELER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:22 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 11, 10:31 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Jun 12, 12:26 AM EDTRiver Flood WarningCTPDauphin, Lebanon7 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry60 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York79 min
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.